MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; SCS LEAD

Abbott Medical Octrode Lead Kit, 90cm Length; SCS LEAD
Model Number 3189
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient's leads had migrated causing patient ineffective therapy.Surgical intervention was undertaken wherein the leads were explanted and replaced to address the issue.Therapy was restored post-op.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50055309
Report Number1627487-2026-09171
Device Sequence Number18787911
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)7356242(17)220130
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model Number3189
Device Catalogue Number3189
Device Lot Number7356242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/28/2026
Date Device Manufactured01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR 2X; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight155 LB